# SDR AALA202405293862

- Difficulty date: May 24, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 65,231 hours, 27,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EXIT SIGN HAS A LOOSE BEZEL. REMOVED AND REPLACED R1 DOOR EXIT SIGN ASSEMBLY. PER B737-NG AMM 33-51-01-960-802 AND PERFORMED OPERATIONAL CHECK. PER B737-NG AMM 33-51-00-720-801 CHECKED GOOD.
